# SDR SWAA2015040138060

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 13,762 hours, 8,035 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8800
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS NR 2 WINDOW FAILED EXTERNAL EMER EXIT RELEASE OPERATIONAL CHECK.  ADJUSTED WINDOW IAW AMM.
